# SDR FDEA201404260901

- Difficulty date: April 26, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 23,812 hours, 12,982 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT FAILED TO CAPTURE ALT SEVERAL TIMES DURING CLIMB OUT IN PROFILE.  RATE OF CLIMB WAS BETWEEN 3000 & 4000 FT PER MIN.  ALSO, CAPTURES ALT VERY SLUGGISH, TENDS TO FLUCTUATE - 500 FEET FOR ABOUT A MIN BEFORE FINALLY CAPTURING ALT.  DURING DESCENT IN PROFILE AUTOPILOT CAPTURED ALT BUT THEN STARTED TO OSCILLATE - 500 FT PER MIN, HAD TO MANUALLY CAPTURE TO STOP OSCILLATIONS.  UNABLE TO DUPLICATE DISC AUTOPILOT SYS 1 & 2 TEST NORMAL IAW AMM: 22-10-00-05 & 22- 40-00-05 AUTO LAND TEST.  RESET 30 AUTO LAND CLOCK. FMC'S 1 & 2 ALSO TEST NORMAL IAW AMM 34-60-00-5.  1 & 2 ADC'S TEST NORMAL IAW 34-10-00-5.  VISUAL INSPECTION OF AIR DATA RELATED PORTS REVEALS NO DEFECTS.  ACFT WAS RELEASED WITH MEL FOR NO RVSM OPS.
